| Catalog Number |
20-750 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, rupture.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv", "up in the neck in the clavicle, hardening, starting to hurt" and "rupture".This record is for the left side.The device remains implanted.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv", "up in the neck in the clavicle, hardening, starting to hurt" and "rupture".This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: b.5., h.6.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed a broken assessed as surgical damage and missing shell observed assessed as inconclusive ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: a4, d9, h3, h6.
Event or Problem Description